Journal of Applied Mathematics

Approximation Theorems for Generalized Complex Kantorovich-Type Operators

N. I. Mahmudov and M. Kara

Full-text: Open access

Abstract

The order of simultaneous approximation and Voronovskaja-type results with quantitative estimate for complex q-Kantorovich polynomials ( q > 0 ) attached to analytic functions on compact disks are obtained. In particular, it is proved that for functions analytic in { z : | z | < R } , R > q , the rate of approximation by the q-Kantorovich operators ( q > 1 ) is of order q n versus 1 / n for the classical Kantorovich operators.

Article information

Source
J. Appl. Math., Volume 2012 (2012), Article ID 454579, 14 pages.

Dates
First available in Project Euclid: 2 January 2013

Permanent link to this document
https://projecteuclid.org/euclid.jam/1357153517

Digital Object Identifier
doi:10.1155/2012/454579

Mathematical Reviews number (MathSciNet)
MR2979463

Zentralblatt MATH identifier
1252.30023

Citation

Mahmudov, N. I.; Kara, M. Approximation Theorems for Generalized Complex Kantorovich-Type Operators. J. Appl. Math. 2012 (2012), Article ID 454579, 14 pages. doi:10.1155/2012/454579. https://projecteuclid.org/euclid.jam/1357153517


Export citation